# SDR UPS96220537

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Mid Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION VERTICAL FIN MID SPAR CHORD IS CHAFED AND FRETTING AT ACCESS PANEL 9601.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR PARTS AND INSTALLED ON A/C IAW SRM 51-30-2 AND EWO 96-2334.
